# SDR SWIA201229625

- Difficulty date: February 13, 2012
- Submitted: February 15, 2012
- Operation: Air carrier
- Aircraft: N233SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120307
- Aircraft time: 36,650 hours, 52,294 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN AT 9B IS MISSING.  (FLT 6254)  REPLACED EMERGENCY EXIT SIGN AT SEAT 9B.
